# SDR AALA202512094093

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 34,034 hours, 13,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 1L DOOR CHECK DOOR PRESSURE MESSAGE DISPLAYED. MAINTENANCE SERVICED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
